# SDR P5CA2020021900052

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79275515
- Part serial: TLS20827
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTION FAIL - PRVC, FOUND NO. 2 ENG PRVC REFERENCE PRESSURE LESS THAN 12 PSI WHEN SUPPLY PRESSURE IS 20 PSI. ( IAW AMM 36-11-19-004-001-002 REV. 129 & AMM 36-11-19-404-014-002 REV. 129 REPLACED NO. 2 ENG PRVC WITH SERVICEABLE PARTS. IAW AMM 36-11-19-404-014-002 REV. 129 PERFORM NO. 2 ENG PRVC INSTALLATION TEST AND LEAK CHECK. RESULT NO LEAK FOUND AND CONDITION CHECK NORMAL. )
